Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Bismarck, ND

June 2, 2015Foster County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2015, 7:02 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 7:02 PM CDT (00:02 UTC)
Expired
Jun 2, 2015, 8:00 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Foster County, ND, Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 115 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:05 PM CDTHAIL 36 W Pingree, NDPASSED ON THROUGH SOCIAL MEDIA
Jun 2, 7:10 PM CDTHAIL 2.25Pingree, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1270 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WUUS53 KBIS 030002
SVRBIS
NDC031-093-030100-
/O.NEW.KBIS.SV.W.0029.150603T0002Z-150603T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
  SOUTHEASTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 800 PM CDT

* AT 702 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINGREE...OR
  19 MILES SOUTH OF CARRINGTON...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PINGREE AROUND 715 PM CDT.
  KENSAL AROUND 745 PM CDT.
  COURTENAY AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4707 9905 4731 9910 4740 9851 4724 9846
      4713 9847
TIME...MOT...LOC 0002Z 255DEG 17KT 4718 9901 

HAIL...1.00IN
WIND...<50MPH
 
$$

HEINERT
4 follow-up statements
439 
WWUS53 KBIS 030010
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT TUE JUN 2 2015

NDC031-093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-FOSTER ND-
710 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...

AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINGREE...OR
19 MILES SOUTHEAST OF CARRINGTON...MOVING EAST AT 20 MPH.

HAZARD...TWO INCH HAIL. 

SOURCE...LAW ENFORCEMENT REPORTED TWO INCH HAIL IN PINGREE. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  PINGREE AROUND 715 PM CDT.
  KENSAL AROUND 745 PM CDT.
  COURTENAY AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4707 9905 4731 9910 4740 9851 4724 9846
      4713 9847
TIME...MOT...LOC 0009Z 255DEG 17KT 4719 9896 

HAIL...2.00IN
WIND...<50MPH
 
$$

HEINERT
217 
WWUS53 KBIS 030022
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
722 PM CDT TUE JUN 2 2015

NDC031-093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-FOSTER ND-
722 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN AND SOUTHEASTERN FOSTER COUNTIES...

AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINGREE...OR
20 MILES SOUTHEAST OF CARRINGTON...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  KENSAL AROUND 750 PM CDT.
  COURTENAY AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EDMUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. THIS STORM HAS A HISTORY OF PRODUCING 
LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A 
STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4709 9890 4730 9904 4740 9851 4724 9846
      4713 9847
TIME...MOT...LOC 0021Z 255DEG 17KT 4720 9889 

HAIL...1.75IN
WIND...<50MPH
 
$$

HEINERT
196 
WWUS53 KBIS 030034
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
734 PM CDT TUE JUN 2 2015

NDC031-030042-
/O.CAN.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
FOSTER ND-
734 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOSTER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NO LONGER 
EXPECTED TO AFFECT FOSTER COUNTY. THEREFORE THE WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
      4713 9847
TIME...MOT...LOC 0032Z 255DEG 17KT 4721 9882 

$$

NDC093-030100-
/O.CON.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-
734 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN STUTSMAN COUNTY...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF PINGREE...OR 21 MILES NORTH OF JAMESTOWN...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

THIS SEVERE STORM WILL BE NEAR...
  COURTENAY AROUND 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
      4713 9847
TIME...MOT...LOC 0032Z 255DEG 17KT 4721 9882 

HAIL...1.75IN
WIND...<50MPH
 
$$

HEINERT
426 
WWUS53 KBIS 030058
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 PM CDT TUE JUN 2 2015

NDC093-030107-
/O.EXP.KBIS.SV.W.0029.000000T0000Z-150603T0100Z/
STUTSMAN ND-
758 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN COUNTY
WILL EXPIRE AT 800 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. THEREFORE THE 
WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL AND HEAVY 
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4710 9883 4726 9884 4733 9849 4724 9846
      4713 9847
TIME...MOT...LOC 0056Z 255DEG 17KT 4721 9882 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:14 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jun 2, 2:14 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
214 PM CDT TUE JUN 2 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

MAIN FORECAST PROBLEM IN THE SHORT TERM PERIOD IS RISK OF SEVERE
WEATHER THIS AFTERNOON AND THIS EVENING. VERY MOIST AND UNSTABLE
ATMOSPHERE IS SETTING UP OVER CENTRAL NORTH DAKOTA THIS AFTERNOON.
SURFACE BASED CAPE VALUES ARE EXCEEDING 3000J/KG AS OF 1 PM THIS
AFTERNOON...WITH 30-35 KNOTS OF BULK SHEAR SOUTH CENTRAL...AND
PWATS IN EXCESS OF AN INCH OVER ALL BUT SOUTHWEST NORTH
DAKOTA...AND OVER 1.3 IN OVER THE JAMES RIVER VALLEY. A SURFACE
BOUNDARY REMAINS FROM WEST CENTRAL INTO NORTH CENTRAL NORTH DAKOTA
WITH SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUING ALONG AND NORTH
OF THIS BOUNDARY. TO THE SOUTH... SURFACE LOW PRESSURE IS SITUATED
NEAR MOBRIDGE SOUTH DAKOTA WITH CLEAR TO PARTLY CLOUDY SKIES OVER
THE FAR SOUTHWEST AND SOUTH CENTRAL...AIDING IN THE SURFACE
DESTABILIZATION. WILL BE SENDING UP A SPECIAL 18Z SOUNDING TODAY.

MESOSCALE MODELS ARE GIVING VARIOUS SOLUTIONS ON HOW CONVECTION MAY
EVOLVE THIS AFTERNOON/EVENING. IN GENERAL...MESOSCALE MODELS HAVE
TRIED TO DEVELOP A FEW SUPERCELLS OVER WESTERN NORTH DAKOTA ALONG
THE FRONTAL BOUNDARY AND TRACKING SOUTHEAST ACROSS SOUTH CENTRAL
NORTH DAKOTA DURING THE MID TO LATE AFTERNOON. THEN ADDITIONAL
CONVECTION DEVELOPS LATE AFTERNOON/EARLY THIS EVENING OVER THE
JAMES RIVER VALLEY INTO SOUTH DAKOTA AND TRACKS EAST. LATEST WRF
DEVELOPS A QLCS OVER WESTERN NORTH DAKOTA AND TRACKS IT ACROSS THE
STATE. THE 12Z HOPWRF KEEPS CONVECTION PRETTY MUCH OUT OF THE CWA
TODAY WITH CELLS DEVELOPING JUST SOUTHEAST OF JAMESTOWN AND
TRACKING INTO SOUTHEAST NORTH DAKOTA. NO MATTER WHAT EVENTUALLY
HAPPENS...ANY THUNDERSTORMS THAT DO DEVELOP ACROSS THE SOUTHERN
HALF OF THE STATE WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE
HAIL...DAMAGING WINDS WILL BE THE MOST OBVIOUS THREATS...BUT VERY
HEAVY RAIN WILL ALSO BE A THREAT AND A TORNADO CANNOT BE RULED OUT
WITH ANY DISCRETE SUPERCELL THUNDERSTORM THAT DEVELOPS.

THE SEVERE WEATHER THREAT SHOULD LESSEN FROM WEST TO EAST THIS
EVENING...MUCH EARLIER THAN LAST NIGHTS ROUND OF SEVERE WEATHER. AS
THE SURFACE LOW PRESSURE SYSTEM TRACKS EAST LATE TONIGHT AND
WEDNESDAY MODELS ARE INDICATING ABUNDANT LOW LEVEL STRATUS
DEVELOPING IN A NORTH FLOW. EXPECT A MUCH COOLER DAY WEDNESDAY
WITH SHOWERS ENDING ACROSS THE NORTH CENTRAL INTO THE JAMES RIVER
VALLEY WEDNESDAY MORNING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 206 PM CDT TUE JUN 2 2015

AN ACTIVE WEATHER PATTERN WILL HIGHLIGHT THE LONG TERM.

EARLIER MODEL RUNS INDICATED AN UPPER LEVEL RIDGE OVER NORTH
DAKOTA THROUGH LATE WEEK. NOW INDICATIONS ARE THIS RIDGE WILL BE
FURTHER TO EAST...ALLOWING MOST OF NORTH DAKOTA TO RESIDE IN
SOUTHWEST FLOW ALOFT AS A DEEP UPPER LEVEL LONGWAVE TROUGH
DEVELOPS ACROSS THE WEST COAST. THIS WILL ALLOW NUMEROUS
SHORTWAVE TROUGHS TO TRAVERSE THE NORTHERN PLAINS. THIS WILL BRING
A NEARLY DAILY CHANCE FOR THUNDERSTORMS.

TEMPERATURES SHOULD GENERALLY BE IN THE 70S AND 80S DURING THE
AFTERNOON HOURS THROUGH THE WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 206 PM CDT TUE JUN 2 2015

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS THE NORTHWEST
AND NORTH CENTRAL INCLUDING KISN AND KMOT WITH MVFR TO EVEN IFR
CEILINGS. SCATTERED MVFR CEILINGS FROM KDIK TO KBIS AND KJMS ARE
EXPECTED TO LIFT THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO
DEVELOP ACROSS THE SOUTHERN HALF THIS AFTERNOON AND TRACK
SOUTHEAST. ADDED A MENTION OF THUNDER THROUGH AROUND 21 UTC AT
KDIK...00 UTC AT KBIS AND 02 UTC AT KJMS. ANY STORM CAN EXPECT TO
HAVE MVFR-IFR CEILING/VSBYS IN VERY HEAVY RAIN. MVFR TO OCCASIONAL
IFR CEILINGS CONTINUE LATER TONIGHT INTO WEDNESDAY AS SURFACE FLOW
TURNS NORTH WITH LOWER STRATUS REMAINING THROUGH 18Z WEDNESDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TWH
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Jun 2, 5:27 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT TUE JUN 2 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-032230-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
527 PM CDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BE SCATTERED OVER THE AREA THIS AFTERNOON INTO
TONIGHT. SOME OF THE STORMS FROM MID AFTERNOON THROUGH THIS
EVENING COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND...AND VERY
HEAVY RAIN THAT COULD LEAD TO FLOODING OF POOR DRAINAGE AND LOW
LYING AREAS. THE GREATEST THREAT IS IN THE AREA SOUTH OF HIGHWAY 2
AND EAST OF HIGHWAY 85. ALSO...AN ISOLATED TORNADO IS POSSIBLE
LATER TODAY OVER THE FAR SOUTH CENTRAL INTO THE SOUTHERN JAMES
RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS...KEEP ALERT THROUGH THE DAY AND INTO THE EVENING. REPORT
ALL HAIL...WIND OVER 40 MPH...AND HEAVY RAIN TO THE NATIONAL
WEATHER SERVICE. PLEASE SUMMIT REPORTS TO OUR SOCIAL MEDIA PAGES
AT FACEBOOK.COM/NWSBISMARCK...TWITTER.COM/NWSBISMARCK OR GIVE US A
CALL AT 701-223-4582.

TWH

In the hours before

Local storm report, Jun 2, 5:17 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
517 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             GLEN ULLIN              46.82N 101.83W
06/02/2015  E2.00 INCH       MORTON             ND   PUBLIC

&&

MMATHEWS
Local storm report, Jun 2, 5:37 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
537 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             ALMONT                  46.73N 101.50W
06/02/2015  E1.25 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED 10 MINUTES.

&&

HAMILTON
Local storm report, Jun 2, 6:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 S ST. ANTHONY         46.60N 100.91W
06/02/2015  M0.75 INCH       MORTON             ND   TRAINED SPOTTER

&&

MMATHEWS
Special weather statement, Jun 2, 6:36 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT TUE JUN 2 2015

NDZ025-037-030015-
STUTSMAN-FOSTER-
636 PM CDT TUE JUN 2 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STUTSMAN AND
SOUTHEASTERN FOSTER COUNTIES...

AT 635 PM CDT...A STRONG THUNDERSTORM WAS 11 MILES SOUTHWEST OF
BORDULAC...OR 13 MILES SOUTH OF CARRINGTON...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KENSAL...BORDULAC...MELVILLE AND EDMUNDS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4720 9917 4733 9923 4746 9866 4718 9858
TIME...MOT...LOC 2335Z 257DEG 19KT 4726 9911
Local storm report, Jun 2, 6:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SOLEN                   46.39N 100.80W
06/02/2015  E1.75 INCH       SIOUX              ND   TRAINED SPOTTER

            HAILING AT TIME OF OBSERVATION.

&&

MMATHEWS
Local storm report, Jun 2, 6:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             8 SSW ST. ANTHONY       46.51N 100.98W
06/02/2015  M1.50 INCH       MORTON             ND   TRAINED SPOTTER

            HAIL LASTED 5 MINUTES

&&

MMATHEWS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:17 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jun 3, 11:05 AM CDTRiver Flood WarningBISMcKenzie, Williams10 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.